Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello all,

Just thought I'd give a small update and compare it with other people's responses to isotretinoin.

I've been on 40 mg / day, alternating with 80 mg every other day. I weigh 60 kg, so it's 1 mg/kg although spaced out a little strange..

Never got an initial breakout (thankfully!) but my doctor wasn't too surprised as my acne wasn't severe just stubborn to all other sorts of medications we tried.

I got the usual red/oily skin, which then progressed to dry/red skin. The redness started to subside a bit but fades in and out.

Dry lips came on pretty quick but were relieved with liberal application of Aquaphor, no more dry lips :)

Eyes seem to be a little dry and irritated, but eye drops seem to relieve most of that trouble.

I've noticed some back ache, although my doctor claimed it should be lower back pain, and mine is more general, and upper if anything. Any one else find it to be more of a general discomfort?

The one question I had for anyone who cares to share (even if it may be just anecdotal), is what your skin looked like post accutane. Right now mine's super smooth from the drug and most of the oil has gone away, but will the oil return? My doctor said it will but that got me thinking on what would prevent the acne from coming back along with that oil production? Regardless, any comments on what happened to your skin after the fact would be appreciated.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×